# SDR UPS06448147

- Difficulty date: August 16, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1156-1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS1156-1160 RBL106-108 WING CTR SECTION UPPER SURFACE FOUND CORRODED.  CORROSION BLEND OUT 0.067" BY 2.5" BY 5" EXCEED SRM LIMIT.  REPAIRED AS PER RS R57-14-35602 AND UPS EO B747-5730-25246-A.
